MathSciNet Relay Station
MathSciNet bibliographic data
MR1671388 (99k:65069) 65L99 (34K20 34K40 65L06)
Zhang, Chengjian; Zhou, Shuzi The asymptotic stability of theoretical and numerical solutions for systems of neutral multidelay-differential equations. Sci. China Ser. A 41 (1998), no. 11, 1151–1157.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement